# SDR 05FDEA03953

- Difficulty date: November 24, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FOUND 2 CRACKS 1" LONG ALL ON WEB JAMB DOOR NR 3 AFT AT STA 1305   LONG 27 RT SIDE.  REPAIRED DOOR JAMB IAW SRM 53-50-00 FIG 19 SHT 2 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F163497/N00497 AND IAW SRM 53-50-00 FIG 19 SHT 2 VOL 1.
